# SDR ASOA051130

- Difficulty date: December 20, 2005
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: 601R3807423
- Condition: Cracked
- Location: Door
- Component: Passenger Door
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE PASSENGER DOOR FORWARD ANCHOR FITTING WAS FOUND TO BE CRACKED.  MAINTENANCE WILL REMOVE AND REPLACE THE PASSENGER DOOR FORWARD ANCHOR FITTING.  (K)
